# SDR MALA020407

- Difficulty date: July 16, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- Engine: LF5071F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Part number: 1F5071F
- Part serial: P0784
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT #3505 CREW REPORTED AT 1,000 FT. THE #4 ENGINE HAD TWO LOUD BANGS AND THE EGT WENT HIGH. INFLIGHT SHUTDOWN.  AIR RETURN TO MSP.  MAINTENANCE REPLACED #4 ENGINE PN lF507-1F SN/OFF P07877 SN/ON P07854 REF TASK CARD 7100-502 FOR DETAILS.
